Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 131, NWS Twin Cities, MN

June 20, 20059 counties in Minnesota; Pierce County, Polk County, Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 20, 2005, 1:29 PM CDT for 9 counties in Minnesota; Pierce County, Polk County, Saint Croix County, Wisconsin. It was in force for 61 min. 24 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2005, 1:29 PM CDT (18:29 UTC)
Expired
Jun 20, 2005, 2:30 PM CDT
In force
61 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Anoka County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Hennepin County, MN, Ramsey County, MN, Scott County, MN, Sibley County, MN, Washington County, MN, Pierce County, WI, Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 50 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 1:30 PM CDTTSTM WND DMGBrooklyn Center, MNMEDIUM SIZED TREES DOWN.
Jun 20, 1:33 PM CDTHAIL 1Spring Lake Park, MN
Jun 20, 1:45 PM CDTTSTM WND DMGMinneapolis, MNA FEW SMALL TREES 3 TO 5 INCHES IN DIAMETER WERE SEEN BLOWN OVER AROUND LAKE AROUND LAKE OF THE ISLES AND LAKE CALHOUN.
Jun 20, 1:45 PM CDTTSTM WND DMGMinneapolis, MNSOUTH MINNEAPOLIS, LARGE OAK TREE DOWN.
Jun 20, 1:46 PM CDTTSTM WND GST 58Minneapolis, MNWINDS REPORTED AT THE MINNEAPOLIS INTERNATIONAL AIRPORT.
Jun 20, 1:50 PM CDTTSTM WND DMGNewport, MNMODERATE TO LARGE TREES DOWN FROM FOREST LAKE TO HUGO TO NEWPORT TO ST. PAUL PARK.
Jun 20, 1:53 PM CDTTSTM WND DMGRichfield, MN4 INCH BRANCHES DOWN.
Jun 20, 1:53 PM CDTTSTM WND GST 604 S Prior Lake, MN4 TO 5 INCH BRANCHES DOWN. SPEED MEASURED.
Jun 20, 1:57 PM CDTTSTM WND GST 66St Paul, MNMEASURED WITH ANEMOMETER. SMALL BRANCHES DOWN, A FEW LARGE LIMBS DOWN - 8 INCHES IN DIAMETER BUT FROM DISEASED TREES.
Jun 20, 1:59 PM CDTHAIL 1.752 W Mendota Heights, MN3 MILES EAST OF MSP AIRPORT
Jun 20, 1:59 PM CDTHAIL 1.753 E Minneapolis, MN
Jun 20, 2:00 PM CDTTSTM WND DMGEagan, MN6 INCH DIAMETER TREE DOWN.
Jun 20, 2:00 PM CDTTSTM WND GST 53Inver Grove Heights, MNMEASURED WINDS WITH ANEMOMETER.
Jun 20, 2:00 PM CDTTSTM WND GST 65Minneapolis, MNMEASURED BY ANEMOMETER. 1.84 INCHES OF RAIN FELL DURING THE EVENT. HEAVY PONDING OF WATER ON ROADWAYS, HYDROPLANING CARS, AND OVERFLOWING DRAINAGE SYSTEMS.
Jun 20, 2:10 PM CDTTSTM WND DMGBrooklyn Center, MN8 INCH DIAMETER TREE DOWN.
Jun 20, 2:10 PM CDTTSTM WND DMGMinneapolis, MNNUMEROUS 4 INCH BRANCHES DOWN IN SOUTH MINNEAPOLIS.
Jun 20, 2:13 PM CDTHAIL 0.75Maplewood, MN
Jun 20, 2:15 PM CDTTSTM WND DMGSt Croix Falls, WIPOWER LINES DOWN.
Jun 20, 2:15 PM CDTHAIL 0.75St Croix Falls, WI
Jun 20, 2:22 PM CDTTSTM WND DMGMinneapolis, MNOVERTURNED BOATS ON LAKE CALHOUN.
Jun 20, 2:25 PM CDTTSTM WND DMGPrescott, WITREE DOWN ON BOAT.
Jun 20, 2:30 PM CDTTSTM WND DMGMinneapolis, MNPOWER OUTAGE, 3-5 INCH TREE LIMBS DOWN. MINOR FLOODING. WINDS ESTIMATED AT 55 MPH. WOODEN FENCE BLOWN OVER.
Jun 20, 2:30 PM CDTHAIL 0.75Minneapolis, MN
Jun 20, 2:40 PM CDTTSTM WND DMGSt Paul, MN12 INCH BRANCH DOWN AT SNELLING AND MONTREAL AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 10:50 AM CDTSevere Thunderstorm WatchSPC5 hr
Jun 20, 1:25 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 6.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2005-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2005-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-433 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 201829
SVRMPX
MNC003-019-025-037-053-123-139-143-163-WIC093-095-109-201930-
/O.NEW.KMPX.SV.W.0131.050620T1829Z-050620T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
129 PM CDT MON JUN 20 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHISAGO COUNTY IN EAST CENTRAL MINNESOTA
  ANOKA COUNTY IN EAST CENTRAL MINNESOTA
  WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA
  HENNEPIN COUNTY IN EAST CENTRAL MINNESOTA
  RAMSEY COUNTY IN EAST CENTRAL MINNESOTA
  CARVER COUNTY IN EAST CENTRAL MINNESOTA
  DAKOTA COUNTY IN EAST CENTRAL MINNESOTA
  SCOTT COUNTY IN EAST CENTRAL MINNESOTA
  SIBLEY COUNTY IN CENTRAL MINNESOTA
  POLK COUNTY IN NORTHWEST WISCONSIN
  ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN
  PIERCE COUNTY IN WEST CENTRAL WISCONSIN

* UNTIL 230 PM CDT

* AT 125 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES
  NORTHEAST OF FOREST LAKE TO MAPLEWOOD TO 19 MILES SOUTHWEST OF EDEN
  PRAIRIE...OR ALONG A LINE EXTENDING FROM 20 MILES WEST OF BALSAM
  LAKE TO 9 MILES NORTHEAST OF ST PAUL TO 20 MILES SOUTHWEST OF
  EXCELSIOR...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EAGAN...
  BURNSVILLE...
  HUDSON...
  NEW RICHMOND...
  LAKEVILLE...
  AMERY...

LAT...LON 4546 9300 4461 9391 4450 9302 4538 9217

$$

RJN
1 follow-up statement
000 
WWUS53 KMPX 201855
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
152 PM CDT MON JUN 20 2005

MNC003-019-025-037-053-123-139-143-163-WIC093-095-109-201930-
/O.CON.KMPX.SV.W.0131.000000T0000Z-050620T1930Z/
CHISAGO MN-ANOKA MN-WASHINGTON MN-HENNEPIN MN-RAMSEY MN-CARVER MN-
DAKOTA MN-SCOTT MN-SIBLEY MN-POLK WI-ST. CROIX WI-PIERCE WI-
152 PM CDT MON JUN 20 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 230 PM CDT FOR
PIERCE...ST. CROIX...POLK...SIBLEY...SCOTT...DAKOTA...CARVER...
RAMSEY...HENNEPIN...WASHINGTON...ANOKA AND CHISAGO COUNTIES...

AT 148 PM HAIL UP TO THE SIZE OF GOLFBALLS WAS REPORTED 7 MILES WEST 
OF WACONIA. A 58 MPH WIND GUST WAS REPORTED AT THE MINNEAPOLIS/ ST 
PAUL INTERNATIONAL AIRPORT AT 144 PM. SCATTERED REPORTS OF DOWNED 
TREES HAVE ALSO BEEN REPORTED ACROSS THE NORTHWEST AND WEST METRO 
AREA. 

AT 150 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. 
THESESTORMS WERE LOCATED ALONG A LINE EXTENDING FROM MARINE ON ST 
CROIX TO ST PAUL TO ST BENEDICT...OR ALONG A LINE EXTENDING FROM 6 
MILES WEST OF AMERY TO 11 MILES NORTHWEST OF NEW RICHMOND TO ST PAUL 
TO 19 MILES SOUTHWEST OF BURNSVILLE...MOVING EAST AT 30 MPH.

THIS LINE OF STORMS WILL BE MOVING THROUGH ST PAUL AND THE SOUTHERN 
AND EASTERN SUBURBS THROUGH 230 PM. THESE STORMS WILL CONTINUE TO 
PRODUCE DAMAGING WINDS...LARGE HAIL...AND TORRENTIAL DOWNPOURS.

LAT...LON 4546 9300 4461 9391 4450 9302 4538 9217

$$

MKM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:15 AM CDT, 10 hours 14 minutes earlier.

Area forecast discussion, Jun 20, 3:15 AM CDT, 10 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
315 AM CDT MON JUN 20 2005

.DISCUSSION...
CONVECTION ACROSS NORTHERN MN VCNTY SURFACE WARM FRONT ALSO BEING
HELPED ALONG BY WEAK MID LEVEL TROUGH.  THESE STORMS HAVE BEEN
SHOWING A VERY SLOW SAG SOUTH ALONG 1000-500 MB THICKNESS FIELD AND
COULD WORK INTO OUR CWA AROUND DAYBREAK.  A BIT OF A TROPICAL
CONNECTION SHOWN IN WATER VAPOR IMAGERY OUT OF THE 4 CORNERS AREA
WITH PWATS OF 1.5 INCHES OR MORE INTO MN.  SURFACE FRONT WILL SAG
INTO CENTRAL MN LATER TODAY WITH ANOTHER ROUND OF THUNDERSTORMS
POSSIBLE.  RATHER HIGH SBCAPE AROUND 2500 J/KG VINCINTY FRONT.
HOWEVER BEST 0-6 KM BULK SHEAR MAINLY ALONG CANADIAN BORDER IN
STRONGER MID LEVEL WIND FIELD.  SURFACE WINDS ALONG FRONTAL BOUNDARY
ALSO QUITE WEAK THIS AFTERNOON/EVENING.  WILL CONTINUE WITH 30-40
PERCENT POPS FOR THIS AFTERNOON/EVENING.  SOME DIFFERENCES BETWEEN
GFS AND NAM ON TUESDAY WITH NAM SAGGING FRONT INTO S IA BY 00Z WED
AND GFS HOLDING IT NEAR MN/IA BORDER...WITH NEITHER MODEL HAVING
VERY GOOD RUN TO RUN CONTINUITY.  THUS...NOT A LOT OF CONFIDENCE IN
WHERE PRECIP MAX WILL BE.  AS THIS SYSTEM MOVES THRU SOUTHERLY FLOW
ONCE AGAIN QUICKLY RETURNS LATE WED/THURS AHEAD OF NEXT SYSTEM
COMING THRU THE DAKOTAS TOWARD NW MN.  IN THE TEMPERATURE
DEPARTMENT...A SLIGHT COOLING FOR TUESDAY MAINLY NE CWA AS CANADIAN
HIGH PRESSURE MOVES ACROSS THE GREAT LAKES...THEN WARMER AGAIN BY
WEDNESDAY.

LONGER TERM...THURSDAY THROUGH SUNDAY
MODELS PRETTY CONSISTENT WITH REGARD TO LATE IN THE WEEK.
OPERATIONAL GFS ALSO IN DECENT AGREEMENT AND UKMET AND ECMWF...AND
LOOKS PRETTY CLOSE TO ENSEMBLE MEAN. SPAGHETTI PLOTS NOT AVAILABLE
YET. LOOKS LIKE BOUNDARY DRIFTS SOUTHWARD ACROSS CWA THURSDAY INTO
FRIDAY. SOME HINT THAT MID LEVEL TEMPS MIGHT BE TOO WARM FOR PRECIP
ON THURSDAY BUT FRONT WILL BE IN AREA...AND LATE NIGHT MCS POSSIBLE
SO WILL HANG ON TO SMALL POPS IN EASTERN COUNTIES THURSDAY...BEFORE
WESTERN PORTION OF FRONT LIFTS BACK NORTHWARD THURSDAY NIGHT OR
FRIDAY...WITH STORMS POSSIBLE OVER ENTIRE AREA. UPPER TROUGH GOES BY
LATE FRIDAY...WITH NICE UPPER RIDGING FOR THE WEEKEND BEFORE NEXT
WEST COAST TROF TAKES SHAPE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...NONE.
.WI...NONE.

&&

PAULSON/KRAUSE
Hazardous weather outlook, Jun 20, 8:00 AM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 AM CDT MON JUN 20 2005

MNZ041-047>051-054>070-073>078-082>085-091>093-WIZ023-024-211100-
ANOKA-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-DAKOTA-DOUGLAS-
FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-KANDIYOHI-LAC QUI PARLE-LE SUEUR-
MARTIN-MCLEOD-MEEKER-NICOLLET-PIERCE-POPE-RAMSEY-REDWOOD-RENVILLE-
RICE-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE-STEVENS-SWIFT-
WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE-
800 AM CDT MON JUN 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE STORMS MAY OCCUR TODAY OR TONIGHT. THE PRIMARY
THREAT WILL BE DAMAGING WINDS...BUT HAIL AND HEAVY RAIN ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW SEVERE STORMS ARE AGAIN POSSIBLE...MAINLY DURING THE AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

MNZ042>045-052-053-WIZ014>016-025>028-211100-
BARRON-CHIPPEWA-CHISAGO-DUNN-EAU CLAIRE-ISANTI-KANABEC-MILLE LACS-
MORRISON-PEPIN-POLK-RUSK-TODD-
800 AM CDT MON JUN 20 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE STORMS MAY OCCUR TODAY OR TONIGHT. THE PRIMARY
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...BUT HAIL AND HEAVY
RAIN COULD ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

RJN

In the hours before

Local storm report, Jun 20, 12:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1243 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     4 SW EVANSVILLE         45.97N 95.74W
06/20/2005                   DOUGLAS            MN   TRAINED SPOTTER

            FOUR INCH DIAMETER BRANCHES DOWN.

1039 AM     FUNNEL CLOUD     8 N KENSINGTON          45.89N 95.70W
06/20/2005                   DOUGLAS            MN   PUBLIC

            REPORTED NEAR COUNTY ROADS 25 AND 56, BY COUNTY WORKER.

1045 AM     FUNNEL CLOUD     7 W ALEXANDRIA          45.87N 95.52W
06/20/2005                   DOUGLAS            MN   PUBLIC

            REPORTED NEAR COUTNY ROADS 114 AND 27.

1100 AM     TSTM WND GST     HEWITT                  46.32N 95.09W
06/20/2005  71 MPH           TODD               MN   PUBLIC

            MEASURED WITH ANEMOMETER.

1122 AM     HAIL             3 W LONG PRAIRIE        45.98N 94.93W
06/20/2005  0.75 INCH        TODD               MN   FIRE DEPT/RESCUE

1151 AM     HAIL             4 N BROOTEN             45.56N 95.12W
06/20/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

1156 AM     HAIL             ALBANY                  45.63N 94.57W
06/20/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

1205 PM     HAIL             5 S PENNOCK             45.07N 95.18W
06/20/2005  1.00 INCH        KANDIYOHI          MN   TRAINED SPOTTER

1205 PM     HAIL             1 E SUNBURG             45.35N 95.22W
06/20/2005  0.75 INCH        KANDIYOHI          MN   TRAINED SPOTTER

1220 PM     HAIL             WAITE PARK              45.55N 94.22W
06/20/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

1220 PM     HAIL             ST JOSEPH               45.57N 94.32W
06/20/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

1221 PM     TSTM WND GST     WILLMAR                 45.12N 95.05W
06/20/2005  58 MPH           KANDIYOHI          MN   ASOS

            MEASURED BY WILLMAR ASOS

1226 PM     HAIL             WILLMAR                 45.12N 95.05W
06/20/2005  0.75 INCH        KANDIYOHI          MN   TRAINED SPOTTER

1232 PM     HAIL             ST CLOUD                45.55N 94.17W
06/20/2005  1.00 INCH        STEARNS            MN   TRAINED SPOTTER

            PROFESSOR WEISMAN

1237 PM     TSTM WND DMG     2 SSW CLEARWATER        45.38N 94.06W
06/20/2005                   WRIGHT             MN   PUBLIC

            TOP HALF OF CHICKEN BARN BLOWN OFF. OCCURED NEXT DOOR TO
            18017 17TH AVE IN LINDEN TOWNSHIP

&&

AJZ
Local storm report, Jun 20, 12:49 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1249 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HAIL             WILLMAR                 45.12N 95.05W
06/20/2005  0.75 INCH        KANDIYOHI          MN   FIRE DEPT/RESCUE

1227 PM     TSTM WND DMG     ATWATER                 45.14N 94.78W
06/20/2005                   KANDIYOHI          MN   FIRE DEPT/RESCUE

            POWER LINE KNOCKED DOWN.

&&

AJZ
Local storm report, Jun 20, 12:50 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1250 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     ST CLOUD                45.55N 94.17W
06/20/2005                   STEARNS            MN   TRAINED SPOTTER

            1 TO 2 INCH BRANCHES DOWN.

&&

GJERDINGEN
Local storm report, Jun 20, 12:51 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1251 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     HAIL             10 S ST CLOUD           45.41N 94.17W
06/20/2005  0.75 INCH        STEARNS            MN   TRAINED SPOTTER

&&

AJZ
Local storm report, Jun 20, 12:55 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1255 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     TSTM WND DMG     BIRD ISLAND             44.76N 94.89W
06/20/2005                   RENVILLE           MN   LAW ENFORCEMENT

            POWER LINES DOWN.

&&

GJERDINGEN
Local storm report, Jun 20, 1:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
123 PM CDT MON JUN 20 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             7 W ZIMMERMAN           45.44N 93.74W
06/20/2005  0.75 INCH        SHERBURNE          MN   TRAINED SPOTTER

            OCCURRED 2 MILES WEST OF ORROCK.

1248 PM     TSTM WND GST     7 W ZIMMERMAN           45.44N 93.74W
06/20/2005  70 MPH           SHERBURNE          MN   TRAINED SPOTTER

            WINDS ESTIMATED DUE TO LARGE DUMP TRUCK FORCED OFF THE
            ROAD. EVENT OCCURRED 2 MILES WEST OF ORROCK.

&&

AJZ

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 6:28 AM CDTSevere Thunderstorm WarningMPXBenton62 min
Jun 20, 6:41 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs65 min
Jun 20, 10:15 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens60 min
Jun 20, 10:39 AM CDTSevere Thunderstorm WarningMPXTodd66 min
Jun 20, 11:11 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Swift64 min
Jun 20, 11:28 AM CDTSevere Thunderstorm WarningMPXMorrison62 min
Jun 20, 11:33 AM CDTSevere Thunderstorm WarningMPXChippewa57 min
Jun 20, 11:57 AM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne63 min
Jun 20, 12:11 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns71 min
Jun 20, 12:27 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright63 min
Jun 20, 12:49 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti, Kanabec56 min
Jun 20, 12:56 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville, Sibley64 min
Jun 20, 1:11 PM CDTSevere Thunderstorm WarningMPXRedwood, Yellow Medicine64 min
Jun 20, 1:29 PM CDTFlash Flood WarningMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more3 hr
Jun 20, 1:55 PM CDTSevere Thunderstorm WarningMPXNicollet, Renville, Sibley65 min
Jun 20, 2:09 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood51 min
Jun 20, 2:29 PM CDTSevere Thunderstorm WarningMPXGoodhue, Le Sueur, Rice61 min
Jun 20, 3:01 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Waseca, Watonwan59 min
Jun 20, 3:11 PM CDTFlash Flood WarningMPXBlue Earth, Goodhue, Le Sueur, Nicollet, Rice3 hr
Jun 20, 3:56 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Martin64 min
Jun 20, 4:51 PM CDTSevere Thunderstorm WarningMPXMcLeod39 min
Jun 20, 4:58 PM CDTSevere Thunderstorm WarningMPXMartin21 min
Jun 20, 2:00 PM CDTSevere Thunderstorm WarningMPXBarron60 min
Jun 20, 3:27 PM CDTSevere Thunderstorm WarningMPXEau Claire33 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.